# SDR G73R2016042100001

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: General aviation
- Filed by: Global Aviation Inc, repair station G73R732I
- Aircraft: N435HH
- Make and model: Lear 45LEAR
- Aircraft serial: 45335
- Aircraft time: 2,646 hours, 1,706 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Aoa Vane
- Component: Aoa Vane, Safeflight
- Component part number: 1714115
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AOA STALL VANE HEATER INOPERATIVE.
